Protriptyline (Vivactil) and other -triptylines

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

meowese
Regular Member


Date Joined Jan 2008
Total Posts : 121
   Posted 11/24/2011 1:00 PM (GMT -7)   
I'm going to be starting Protriptyline soon. My neurologist says it's unique in that it doesn't cause weight gain or sedation... but everything I've read online says it does cause sedation. I'm coming up on finals in school, and I don't want to impair my cognitive abilities. What is your experience with this drug?

Also interested in your experience with the other similar tricyclic antidepressants.

Note: I'm also receiving botox. I've been getting it for 1 yr now.. and even though it's expensive even with my insurance, I have noticed a significant decrease in my migraines and their severity. I went from having over 15 days a month with migraine or some kind of head pain to probably 5-10 at most.

Happy thanksgiving!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, February 22, 2018 12:18 AM (GMT -7)
There are a total of 2,931,882 posts in 321,683 threads.
View Active Threads


Who's Online
This forum has 160389 registered members. Please welcome our newest member, Huskybee.
264 Guest(s), 4 Registered Member(s) are currently online.  Details
aphysicalwreck, Kakora, Jaybee&GG, Mississippi Jane